MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. CONCERTOTM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. CONCERTOTM; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-8-HELIX
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Three concerto detachable coils would not advance in the microcatheter.They are supposed to advance smoothly and deploy.The reason three were opened was the request of the physicians who were trying to embolize.Not sure the reasoning but none were successful.The three lot numbers involved are a551401, a225811, and a593437.

Brand Name
CONCERTOTM
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC.
9775 toledo way
irvine CA 92618
MDR Report Key7637446
Report Number7637446
Device Sequence Number11174006
Product Code KRD
UDI-Device Identifier00847536013391
UDI-Public(01)00847536013391
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2018
Report Date (Section F) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-8-HELIX
Device Lot NumberA551401
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/26/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/04/2018